Article citationsMore>>

J. C. Kiefer, “Sequential Minimax Search for a Maximum,” Proceedings of American Mathematical Society, Vol. 4, No. 3, 1953, pp. 502-506. doi:10.1090/S0002-9939-1953-0055639-3

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.